MathSciNet Relay Station
MathSciNet bibliographic data
MR2782205 14G10 (11G10 14D05 14E18 14K15)
Halle, Lars Halvard; Nicaise, Johannes Motivic zeta functions of abelian varieties, and the monodromy conjecture. Adv. Math. 227 (2011), no. 1, 610–653.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement